A Characterisation of Boolean Lattices and Rings

Journal of Symbolic Logic 7 (3):123-124 (1942)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 94,659

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Review: M. H. Stone, Free Boolean Rings and Algebras. [REVIEW]Leon Henkin - 1967 - Journal of Symbolic Logic 32 (3):415-415.
Boolean simple groups and boolean simple rings.Gaisi Takeuti - 1988 - Journal of Symbolic Logic 53 (1):160-173.
Boolean Rings.Alexander Abian - 1977 - Journal of Symbolic Logic 42 (4):588-589.

Analytics

Added to PP
2015-02-05

Downloads
8 (#1,360,066)

6 months
2 (#1,490,357)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references